# SDR QXEA2014102800876

- Difficulty date: October 28, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 8,688 hours, 9,115 cycles
- System (JASC): 2565 · Escape Slide
- Part: Escape Rope
- Condition: Dislodged
- Location: Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROPE PROTRUDING FROM THE EMERGENCY EXIT DOOR.  REPOSITIONED THE LANYARD FOR THE EMERGENCY EXIT DOOR AND RE-INSTALLED THE UPPER EMERGENCY EXIT DOOR.  RETURNED TO SERVICE.
